# SDR AGQA065671

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 2430 · DC Generating System
- Part: Rcr
- Part number: A700ZG
- Condition: Failed
- Location: Gen Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS UNABLE TO COME ON-LINE.
